I had a baby by emergency c-section 2 years ago. I was laboring for 8 hours before that, part of the time with an epidural, and I had an epidural for the surgery.
As soon as I got home from the hospital, I started having these weird feelings of anxiety every now and then. I thought it was a side-effect of the pain medication I was on, but it has continued, and I have realized that it is whenever I am constipated. That's why I'm wondering if it was something from the surgery or from the epidural; when I am constipated, I have more gas, and I can feel it building up near my lower back, and that's when I start to feel really weird (anxiety, sometimes nausea, disoriented, etc.).
I am pregnant again, and every time I've talked to a Dr. about the anxiety, they just look at me like I'm weird, say "no, I've never heard of that". I have just been trying to avoid being constipated, but I do want to make sure that nothing serious is wrong, and I'd like to be rid of this problem.
Has anyone else ever heard of anything like this? Does anyone have any suggestions? Thanks!!!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?